Skip to content

Research at St Andrews

Torsion units in integral group ring of Higman-Sims simple group

Research output: Contribution to journalArticle

Standard

Torsion units in integral group ring of Higman-Sims simple group. / Bovdi, Victor A.; Konovalov, Alexander.

In: Studia Scientiarum Mathematicarum Hungarica, Vol. 47, No. 1, 03.2010, p. 1-11.

Research output: Contribution to journalArticle

Harvard

Bovdi, VA & Konovalov, A 2010, 'Torsion units in integral group ring of Higman-Sims simple group' Studia Scientiarum Mathematicarum Hungarica, vol. 47, no. 1, pp. 1-11. https://doi.org/10.1556/SScMath.2009.1102

APA

Bovdi, V. A., & Konovalov, A. (2010). Torsion units in integral group ring of Higman-Sims simple group. Studia Scientiarum Mathematicarum Hungarica, 47(1), 1-11. https://doi.org/10.1556/SScMath.2009.1102

Vancouver

Bovdi VA, Konovalov A. Torsion units in integral group ring of Higman-Sims simple group. Studia Scientiarum Mathematicarum Hungarica. 2010 Mar;47(1):1-11. https://doi.org/10.1556/SScMath.2009.1102

Author

Bovdi, Victor A. ; Konovalov, Alexander. / Torsion units in integral group ring of Higman-Sims simple group. In: Studia Scientiarum Mathematicarum Hungarica. 2010 ; Vol. 47, No. 1. pp. 1-11.

Bibtex - Download

@article{68966ded723148cfbed41aa399d41cbc,
title = "Torsion units in integral group ring of Higman-Sims simple group",
author = "Bovdi, {Victor A.} and Alexander Konovalov",
year = "2010",
month = "3",
doi = "10.1556/SScMath.2009.1102",
language = "English",
volume = "47",
pages = "1--11",
journal = "Studia Scientiarum Mathematicarum Hungarica",
issn = "0081-6906",
publisher = "Akademiai Kiado",
number = "1",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Torsion units in integral group ring of Higman-Sims simple group

AU - Bovdi, Victor A.

AU - Konovalov, Alexander

PY - 2010/3

Y1 - 2010/3

UR - http://dx.doi.org/10.1556/SScMath.2009.1102

U2 - 10.1556/SScMath.2009.1102

DO - 10.1556/SScMath.2009.1102

M3 - Article

VL - 47

SP - 1

EP - 11

JO - Studia Scientiarum Mathematicarum Hungarica

T2 - Studia Scientiarum Mathematicarum Hungarica

JF - Studia Scientiarum Mathematicarum Hungarica

SN - 0081-6906

IS - 1

ER -

Related by author

  1. YangBaxter - Combinatorial Solutions for the Yang-Baxter equation, Version 0.7.0 (GAP package)

    Vendramin, L. & Konovalov, A., 23 Feb 2019

    Research output: Non-textual formSoftware

  2. GAP – Groups, Algorithms, and Programming, Version 4.10.1

    The GAP Group, Behrends, R., Breuer, T., Horn, M., Hulpke, A., Jefferson, C. A., Konovalov, A., Linton, S. A., Lübeck, F., Mitchell, J. D., Pfeiffer, M. J., Siccha, S. & Torpey, M. C., 23 Feb 2019

    Research output: Non-textual formSoftware

  3. On skew braces and their ideals

    Konovalov, A., Smoktunowicz, A. & Vendramin, L., 22 Dec 2018, In : Experimental Mathematics. Latest Articles, 10 p.

    Research output: Contribution to journalArticle

  4. LAGUNA - Lie AlGebras and UNits of group Algebras, Version 3.9.1 (Refereed GAP package)

    Bovdi, V., Konovalov, A., Rossmanith, R. & Schneider, C., 30 Nov 2018

    Research output: Non-textual formSoftware

ID: 4380724